CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Semi-classical ground states concentrating on the nonlinear potential for a Dirac equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 5, 页码: 1015-1034
Authors:  Ding, Yanheng
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Nonlinear Dirac equation  Semi-classical states  Concentration  
Infinitely many solutions for elliptic systems with critical exponents 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 353, 期号: 2, 页码: 544-552
Authors:  Liu, Zhaoxia;  Han, Pigong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Elliptic systems  Energy functional  Palais-Smale condition  Critical point  
Existence of solutions for singular elliptic systems with critical exponents 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 9, 页码: 2968-2983
Authors:  Liu, Zhaoxia;  Han, Pigong
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Elliptic system  Energy functional  Palais-Smale condition  Critical point  
Periodic solutions for a class of first order super-quadratic Hamiltonian system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 1, 页码: 584-596
Authors:  Mao, Anmin;  Luan, Shixia;  Ding, Yanheng
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
infinite dimensional Hamiltonian system  periodic solution  variational method  local linking  
Solutions for a singular critical growth problem with a weight 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 327, 期号: 2, 页码: 1075-1085
Authors:  Han, Pigong;  Liu, Zhaoxia
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
semilinear elliptic equation  variational functional  Palais-Smale condition  critical exponent  
Solutions of nonlinear Dirac equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 226, 期号: 1, 页码: 210-249
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonlinear Dirac equations  variational methods  strongly indefinite functionals  
Solutions to critical elliptic equations with multi-singular inverse square potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 224, 期号: 2, 页码: 332-372
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
semilinear elliptic equation  energy functional  Palais-Smale condition  critical Sobolev exponent  
Multiple positive solutions for a critical growth problem with Hardy potential 期刊论文
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 2006, 卷号: 49, 页码: 53-69
Authors:  Han, PG
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
positive solution  subsolution and supersolution  Palais-Smale condition  critical Sobolev exponent  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces  
Periodic solutions of nonautonomous second order Hamiltonian systems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 4, 页码: 685-690
Authors:  Luan, SX;  Mao, AM
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
non-autonomous Hamiltonian systems  periodic solutions  local linking  critical point theory  variational method